×

zbMATH — the first resource for mathematics

Algebraic construction of Brieskorn’s resolutions. (English) Zbl 0292.14013

MSC:
14J10 Families, moduli, classification: algebraic theory
14J15 Moduli, classification: analytic theory; relations with modular forms
14A20 Generalizations (algebraic spaces, stacks)
32S45 Modifications; resolution of singularities (complex-analytic aspects)
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artin, M, Etale coverings of schemes over hensel rings, Amer. J. math., 88, 915-934, (1966) · Zbl 0148.41602
[2] Artin, M, The implicit function theorem in algebraic geometry, () · Zbl 0217.04901
[3] Artin, M, On the solutions of analytic equations, Invent. math., 5, 277-291, (1968) · Zbl 0172.05301
[4] Artin, M; Artin, M, Algebraization of formal moduli I, II, “global analysis”, Ann. of math., 91, 88-135, (1970), Tokyo · Zbl 0177.49003
[5] Brieskorn, E, Über die auflösung gewisser singularitäten von holomorphen abbildungen, Math. ann., 166, 76-105, (1966) · Zbl 0145.09402
[6] Brieskorn, E, Die auflösung der rationalen singularitäten holomorphen abbildungen, Math. ann., 178, 255-270, (1968) · Zbl 0159.37703
[7] Brieskorn, E, Singular elements of semi-simple algebraic groups, () · Zbl 0223.22012
[8] Dieudonné, J; Grothendieck, A, Éléments de géométrie algébrique, chapitre III, Pub. math. inst. hautes études sci., 11, (1961)
[9] \scR. Elkik, Solutions des équations au dessus d’anneaux henséliens, to appear. · Zbl 0294.13016
[10] Grauert, H, Ein theorem der analytischen garbentheorie und die modulräume komplexer strukturen, Pub. math. inst. hautes études sci., 5, 233-292, (1960) · Zbl 0100.08001
[11] Grothendieck, A, (), Berlin · Zbl 0185.49202
[12] Huikeshoven, F, On the versal resolutions of deformations of rational double points, Invent. math., 20, 15-34, (1973) · Zbl 0268.32010
[13] Kas, A, On the resolutions of certain holomorphic mappings,“global analysis”, (1969), Tokyo · Zbl 0192.57902
[14] Knutson, D, Algebraic spaces, Springer lecture notes in mathematics 203, (1971), Berlin · Zbl 0221.14001
[15] Kodaira, K, On stability of compact submanifolds of complex manifolds, Amer. J. math., 85, 79-94, (1963) · Zbl 0173.33101
[16] Lipman, J, Rational singularities, with applications to algebraic surfaces and unique factorization, Pub. math. inst. hautes études sci., 36, 195-279, (1969) · Zbl 0181.48903
[17] Mumford, D, A remark on the paper of M. schlessinger, Rice univ. stud., 59, 113-118, (1973)
[18] \scD. Pinkham, Deformations of cones with negative grading, J. Algebra, to appear. · Zbl 0284.14009
[19] Reiemenschneider, O, Deformations of rational singularities and their resolutions, Rice univ. stud., 59, 119-130, (1973)
[20] Shafarevich, I.R, Algebraic surfaces, (1967), American Mathematical Society Providence, RI · Zbl 0733.14015
[21] Shafarevich, I.R, Lectures on minimal models and birational transformations of two-dimensional schemes, (1966), Tata Institute of Fundamental Research Bombay, (mimeographed notes) · Zbl 0164.51704
[22] Schlessinger, M, Functors of Artin rings, Trans. amer. math. soc., 130, 208-222, (1968) · Zbl 0167.49503
[23] Tiurina, G.N, Resolutions of singularities for flat deformations of isolated rational double points, Funkcional anal. i. priložen., 4, 77-83, (1970)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.